# SDR USAAD97208

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAIN ENTRANCE DOOR ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
